PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Borel chromatic number of closed graphs

Volume 234 / 2016

Dominique Lecomte, Miroslav Zelený Fundamenta Mathematicae 234 (2016), 163-169 MSC: Primary 03E15; Secondary 54H05. DOI: 10.4064/fm152-11-2015 Published online: 29 February 2016

Abstract

We construct, for each countable ordinal $\xi $, a closed graph with Borel chromatic number 2 and Baire class $\xi $ chromatic number $\aleph _0$.

Authors

  • Dominique LecomteInstitut de Mathématiques de Jussieu
    Projet Analyse Fonctionnelle
    Université Paris 6
    Couloir 16-26, 4ème étage, Case 247
    4, place Jussieu
    75252 Paris Cedex 05, France
    and
    I.U.T. de l’Oise, site de Creil
    Université de Picardie
    13, allée de la Faïencerie
    60107 Creil, France
    e-mail
  • Miroslav ZelenýFaculty of Mathematics and Physics
    Department of Mathematical Analysis
    Charles University
    Sokolovská 83
    186 75 Praha, Czech Republic
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image